Better Software is the italian dedicated conference about new management techniques and methodologies. Dedicated to entrepreneurs and managers, it is an opportunity to create relationships with new customers and partners.

Monday 13th October 2014

09:30
25
Gestalt Design Principles for Development
Keynote by Davide Casali (1 hour)

Gestalt Design Principles for Development

11:00 Waterfall UX: Keep doing UXD and survive the menace of evil Agile Integralists
Talk by Hoang C. Huynh (30 minutes)

Waterfall UX: Keep doing UXD and survive the menace of evil Agile Integralists

9
Agile Enterprise could simply fail!
Talk by Fabio Castronuovo (30 minutes)

Agile Enterprise could simply fail!

2
It's my time, It's your time: now what?
Workshop by Giovanni Puliti (2 hour)

It's my time, It's your time: now what?

11:30
22
La fatica quotidiana del cambiamento: "Cosa diventano le cose"
Talk by Beppe Carrella (30 minutes)

La fatica quotidiana del cambiamento: "Cosa diventano le cose"

10
Buyer vs User Personas
Talk by Matteo Guidotto (1 hour)

Buyer vs User Personas

12:00
25
Liberate il Kraken!
Talk by Alberto Brandolini (1 hour)

Liberate il Kraken!

3
From gamification to game design
Talk by Pietro Polsinelli (1 hour)

From gamification to game design

12:30
5
Agile e Design: progettare e realizzare prodotti (in italia) è possibile
Talk by Manuel Spezzani, Ilaria Mauric (30 minutes)

Agile e Design: progettare e realizzare prodotti (in italia) è possibile

14:30
14
L’inter-svista: come evitare gli errori più comuni
Talk by Raffaele Boiano (1 hour)

L’inter-svista: come evitare gli errori più comuni

1
Scaling up your product without missing it up!
Talk by Abdin Tarkmani (30 minutes)

Scaling up your product without missing it up!

7
Servant? I’d rather be a host: it’s a much more interesting way of being a leader!
Workshop by Pierluigi Pugliese (1 hour, 30 minutes)

Servant? I’d rather be a host: it’s a much more interesting way of being a leader!

15:00 [email protected]: Portfolio Level
Talk by Felice Pescatore (1 hour)

[email protected]: Portfolio Level

14
The Power of Expectations
Talk by Andrea Provaglio (1 hour)

The Power of Expectations

16:30
16
Buy different
Talk by Andrea Bandera (30 minutes)

Buy different

4
Scrum in the Editorial world
Talk by Sebina Pulvirenti (1 hour)

Scrum in the Editorial world

0
Going Open Source
Workshop by Matteo Collina, Nicola Iarocci, Francesco Fullone (1 hour, 30 minutes)

Going Open Source

17:00
3
Enterprise Culture e Agile: fallimento annunciato?
Talk by Claudio Bergamini (1 hour)

Enterprise Culture e Agile: fallimento annunciato?

Better teams through remote working
Talk by Simone Carletti (30 minutes)

Better teams through remote working

17:30
3
The power of analogies: what trains, bars, kitchens and highways can tell you about your work(flow
Talk by Carlo Beschi (30 minutes)

The power of analogies: what trains, bars, kitchens and highways can tell you about your work(flow

10
Risk management per adulti
Talk by Claudio Sabia (1 hour)

Risk management per adulti

18:00
10
bauhaus programming 21k - il software e la lezione dell'arte applicata
Keynote by Emrnanuele Somrna (1 hour)

bauhaus programming 21k - il software e la lezione dell'arte applicata

Tuesday 14th October 2014

09:00
11
Why Agile doesn't scale
Keynote by Dan North (1 hour)

Why Agile doesn't scale

11:00 Caccia al tesoro: tecniche di tutela del patrimonio digitale
Talk by Tommaso Grotto (30 minutes)

Caccia al tesoro: tecniche di tutela del patrimonio digitale

2
Business Intelligence a support della IT Governance
Talk by Giancarlo Sudano (1 hour)

Business Intelligence a support della IT Governance

0
Changegame: La gamification applicata alla gestione di progetti
Workshop by Stefano Dindo, Silvia Toffolon (1 hour)

Changegame: La gamification applicata alla gestione di progetti

11:30
7
Lean Startup High School
Talk by Marco Calzolari (1 hour)

Lean Startup High School

3
Don't leave Storytelling to marketers! Use it as a business tool!
Talk by Mauro Sandrini (1 hour)

Don't leave Storytelling to marketers! Use it as a business tool!

12:00
6
Atomic Design, un problema di aspettative
Talk by Francesco Improta (1 hour)

Atomic Design, un problema di aspettative

14:30
5
I test: sviluppo costoso o elemento di successo di un prodotto web?
Talk by Matteo Papadopoulos, Stefano Verna (1 hour, 30 minutes)

I test: sviluppo costoso o elemento di successo di un prodotto web?

L'interfaccia utente, il database e la fermata dell'autobus...
Talk by Stefano "Steve" Maraspin (1 hour)

L'interfaccia utente, il database e la fermata dell'autobus...

1
Leadership e Auto-organizzazione
Workshop by Andrea Provaglio (1 hour, 30 minutes)

Leadership e Auto-organizzazione

15:00
4
How we will execute an Internet of Things project in 5 years, or now?
Talk by Matteo Collina (1 hour)

How we will execute an Internet of Things project in 5 years, or now?

5
DevOps techniques and tools
Talk by m (1 hour)

DevOps techniques and tools

16:30
0
Leadership e Auto-organizzazione
Talk by Andrea Provaglio (1 hour)

Leadership e Auto-organizzazione

Continuous, continuous and continuous. A better way to delivery better code.
Talk by Francesco Trucchia, Michele Orselli (1 hour)

Continuous, continuous and continuous. A better way to delivery better code.

5
Event Driven Architecture in practice
Talk by Domenico Musto (1 hour)

Event Driven Architecture in practice

17:30
7
How I fell down the rabbit's hole: life and work at the distributed wonderland
Keynote by Luca Sartoni (1 hour)

How I fell down the rabbit's hole: life and work at the distributed wonderland